# SDR ASAA2021061235084

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,366 hours, 14,397 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11190
- Condition: Inoperative
- Location: Cockpit Temp
- Part time: 38,239 hours, 15,117 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP EXCESSIVELY HOT, SHOWING 62'C ON CONT CAB. FOLLOWED MEL PROCEDURE WITH NO EFFECT. GROUNDED - YES. REMOVED & REPLACED LEFT AC PACK TEMPERATURE CONTROL VALVE REF B737-800 AMM 21-51-10, OP CHECKS FOR INSTALLATION OK.
